# SDR SWIA201126689

- Difficulty date: June 30, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 27,296 hours, 38,174 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 9 DOES NOT ILLUMINATE.  (FLT 5442)  REPAIRED BROKEN WIRE AT ROW 9 EXIT SIGN.
